Configurations of 2n - 2 quadrics in Rn with 3 2n - 1 common tangent lines

Megyesi, Gàbor (2002) Configurations of 2n - 2 quadrics in Rn with 3 2n - 1 common tangent lines. Discrete and Computational Geometry, 28 (3). pp. 405-409. ISSN 1432-0444

[img] PDF
Configurations.pdf
Restricted to Repository staff only

Download (71kB)
Official URL: http://www.springerlink.com/content/hlqf92kn3yl6/?...

Abstract

We construct 2n-2 smooth quadrics in Rn whose equations have the same degree 2 homogeneous parts such that these quadrics have 3· 2n-1 isolated common real tangent lines. Special cases of the construction give examples of 2n-2 spheres with affinely dependent centres such that all but one of the radii are equal, and of 2n-2 quadrics which are translated images of each other.

Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 51 Geometry (See also algebraic geometry)
MSC 2010, the AMS's Mathematics Subject Classification > 53 Differential geometry
Depositing User: Ms Lucy van Russelt
Date Deposited: 17 Aug 2006
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/541

Actions (login required)

View Item View Item